@Article{CMR-32-47, author = {Qi and Yang and and 18458 and and Qi Yang}, title = {Normality Criteria of Meromorphic Functions Concerning Shared Analytic Function}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {1}, pages = {47--56}, abstract = {

In this paper, we use Pang-Zalcman lemma to investigate the normal family of meromorphic functions concerning shared analytic function, which improves some earlier related results.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.01.03}, url = {http://global-sci.org/intro/article_detail/cmr/18663.html} }